# SDR AU510001762

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cirrus SR20
- Engine: Cont IO360E
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ES4024LP
- Part serial: E021039
- Condition: Failed
- Location: Engine
- Part time: 199 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(AUS) ALTERNATOR FAILED. INVESTIGATION FOUND STATOR TO DIODE FEEDER WIRES CHAFING ON HOUSING AND SHORTED. BRUSH WIRE TAIL FOUND TO BE RUNNING ON STATOR BRUSH RING. (CASA NR 510001762)
